MathSciNet Relay Station
MathSciNet bibliographic data
MR226829 (37 #2416) 65.35
Bareiss, Erwin H. Sylvester's identity and multistep integer-preserving Gaussian elimination. Math. Comp. 22 1968 565–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement